Estimation of the aberrancy of level lines in the class of all regular functions that are univalent in the disk
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1986), pp. 77-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_10_a8,
author = {V. V. Chernikov},
title = {Estimation of the aberrancy of level lines in the class of all regular functions that are univalent in the disk},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--82},
year = {1986},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_10_a8/}
}
TY - JOUR AU - V. V. Chernikov TI - Estimation of the aberrancy of level lines in the class of all regular functions that are univalent in the disk JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1986 SP - 77 EP - 82 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1986_10_a8/ LA - ru ID - IVM_1986_10_a8 ER -
V. V. Chernikov. Estimation of the aberrancy of level lines in the class of all regular functions that are univalent in the disk. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1986), pp. 77-82. http://geodesic.mathdoc.fr/item/IVM_1986_10_a8/